# SDR DL73K982051

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 37820115
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: 7436025
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE COMPRESSOR STALLS AT FL370.  AC YAWED LT EACH TIME AND N1 AND F/FLOW GAUGES FLUXED.  N1 GAUGE WOULD SPIKE 5PC DROP.  5 SPIKES AT 1 SECOND INTERVALS.  FLT DIVERSION TO MCO.  INSP ENG COMPRESSOR AND EXH WITH BOROSCOPE.  NO TROUBLE FOUND.  CKED PS3 FILTER AND ALL ASSOC BLEED CONTROL LINES.  REPLACED FUEL PUMP AND FUEL CONTROL PER MM.  OPN AND LEAK CK OK PER PFHB.  SNAP ACCEL/DECELL OK.  BLEED SHIFT OK.
